| Model Number |
M00558600 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter's facility name is (b)(6); reported here as the facility name exceeded the character limit for the designated field.Block h6: imdrf device code a0402 captures the reportable event of balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the bile duct papillary orifice during an endoscopic retrograde cholangiopancreatography (ercp) to treat bile duct stones performed on (b)(6) 2025.During the procedure, when pre-dilating the bile duct papilla, the dilation balloon ruptured at 3 atm (6 mm) and the contrast agent leaked out.It was reported that no piece of the balloon detached inside the patient.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event and patient's condition at the conclusion of the procedure was reported to be stable.
Event or Problem Description
Additional Manufacturer Narrative
Block e1: initial reporter's facility name is (b)(6); reported here as the facility name exceeded the character limit for the designated field.Block h6: imdrf device code a0402 captures the reportable event of balloon burst.Block h11: investigation results the returned cre pro wireguided dilatation balloon was analyzed, and a visual inspection found that the device has no physical damage.Functional inspection was performed and the balloon was inflated without problem and was able to hold the pressure.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon burst was not confirmed.The device was carefully inspected, and no physical problem was found.For functional inspection, the balloon was inflated without problem, and it was able to hold the pressure.Based on all gathered information, the most probable root cause is device problem excluded.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.